# SDR FDEA202010042414

- Difficulty date: October 4, 2020
- Submitted: October 13, 2020
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 74,412 hours, 28,139 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N51522
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK BETWEEN STA 1020-1040 RT CREASE BEAM CORRODED.  REMOVED CORROSION AT CREASE BEAM STA 1020-1040 RT SIDE, IAW B 757 SRM 51-10-02-OG,   ORIGINAL MAT .070", MINIMUN REMAINING .022".  MAT LOSS .048" FOUND TO BE OUT OF LIMITS, IAW B757 SRM 53-30-13-1A FIG 101 DETAL III.  REMOVED, FABRICATED, AND INSTALLED CREASE BEAM SECTION, IAW B DWG 144N5140 REV D AND B 757 SRM 51-40-02-OG.
